Sex and Relations

Sex drive drops if you’re on the pill?

Published 1/10/2010 | Updated 1/10/2010

Comment | 0 comments

Is it true that sex drive drops if you’re on the pill?

The contraceptive pill can have a negative impact on sex drive, but there are many people on the pill who don’t feel any reduction in their desire for sex. Sex drive can go up and down without necessarily being due to any particular reason. For instance, it can be affected by life in general. If you’re feeling down or a bit tired, you may not want to think as much about sex. But if you suspect that the pill has reduced your sex drive, contact your midwife or gynaecologist. You may then be able to try a pill with a different hormonal composition or consider different contraception, such as the coil.

Comments

Be the first to comment.

Post a comment

I have read and agree to the terms and conditions
Verification, please copy the code to the right:  captcha